# SDR ZZDA2009001

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E PATH LIGHT AT ROW 24 INOP.  REMOVED AND REPLACED LAMPS, RESECURED LOOSE CONNECTOR IAW B717 MM 33-51.
